Jump to content

Photo
Mild to Moderate Acne

Aviane Started Acne Issues

aviane birth control

No replies to this topic

#1 erintrn

erintrn

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 23-September 13

Posted 23 September 2013 - 02:26 PM

Hello,

 

Maybe about 2-3 years ago I started Aviane birth control for cramping. It worked great for reducing cramps, but it started acne issues for me! I used to have perfect skin. It wasn't dry, too oily, or had acne. Now, even after discontinuing all birth control, I still have acne. It has been about a year since I stopped bc. I haven't seen my doctor about this yet, but I plan to. I'm tired of feeling a bit down about my oily, uneven, and slightly spotted complexion. I'm 22 and going into nursing, and have even read experiences where patients didn't take their nurse seriously because of their complexion!

 

Has anyone had experiences like this? What did you do to help? 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users